# SDR CA040811005

- Difficulty date: August 9, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,857 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 85010
- Part serial: 3122W00328
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIRE WAS LOOSING AIR PRESSURE, ON INVESTIGATION IT WAS NOTED THAT THE AIR WAS LEAKING FROM HOLES THAT ARE LOCATED JUST UP FROM THE BEAD/SEAT AREA, APPARENTLY TO VENT AIR FROM BETWEEN THE LAYERS OF THE RUBBER.  THIS IS THE THIRD TIME THAT WE HAVE CHANGED A MFG TIRE FOR THIS REASON.
